Universidad Complutense de Madrid
E-Prints Complutense

Interpolation of the measure of non-compactness by the real method

Impacto

Downloads

Downloads per month over past year



Cobos, Fernando and Fernández-Martínez, Pedro and Martínez, Antón (1999) Interpolation of the measure of non-compactness by the real method. Studia Mathematica, 135 (1). pp. 25-38. ISSN 0039-3223

[img] PDF
Restringido a Repository staff only

585kB

URLURL Type
http://www.impan.pl/Organisation


Abstract

We investigate the behaviour of the measure of Iron-compactness of an operator under real interpolation. Our results refer to general Banach couples. An application to the essential spectral radius of interpolated operators is also given.


Item Type:Article
Uncontrolled Keywords:Measure of non-compactness; real interpolation
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15475
Deposited On:05 Jun 2012 09:16
Last Modified:20 Jun 2018 11:19

Origin of downloads

Repository Staff Only: item control page